| Model Number |
M001363550 |
| Medical Device Problem Codes |
Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26may2026.It was reported that the coil prematurely deployed.A 6mm x 20cm interlock.035 coil was selected for use in the stomach.During the procedure, it was noted that the coil was detached in the microcatheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the main coil arm was was detached.
Additional Manufacturer Narrative
Investigation results: device evaluated by mfr: the interlock.035 device was returned to our post market quality assurance laboratory.A visual and microscopic inspection was performed and identified that the main coil was bent and stretched at the primary coil section, and the coil arm was detached.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Furthermore, boston scientific has assigned an additional investigation conclusion code of adverse event related to procedure regarding the device analysis findings of the main coil that was bent, stretched at the primary coil section, and the coil arm was detached.